# SDR DALA2017072405643

- Difficulty date: July 23, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N911DL
- Make and model: Doug MD-88
- Aircraft serial: 49542
- Aircraft time: 76,124 hours, 58,812 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FITTINGS, AT FLOOR PANEL 160G. NEW FITTINGS WERE INSTALLED.
